# SDR 2024FA0000616

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: General aviation
- Aircraft: N9VSWB
- Make and model: Boeing 777-300ER
- Aircraft serial: 33377
- Aircraft time: 79,419 hours, 10,110 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112W3101
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9V-SWB STARTED “A” CHECK IN HANGAR ON 12/08/2024 AND RETURNING TO SERVICE ON 16/08/2024. DURING THE ACCOMPLISHMENT OF THE ADSI IB777570085 LH FIXED TRAILING EDGE UPPER SKIN, FOUND 02-OFF CRACKS ON THE LH UPPER WING SKIN AT FASTENER #5.
